File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some analytic aspects of the linear-programming approach to the numerical solution of singular stochastic control problems

TitleSome analytic aspects of the linear-programming approach to the numerical solution of singular stochastic control problems
Authors
Issue Date1989
PublisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/
Citation
Ima Journal Of Mathematical Control And Information, 1989, v. 6 n. 1, p. 21-26 How to Cite?
AbstractSome analytic aspects of the linear programming approach to the numerical solution of singular stochastic control problems are examined in this article. We show the unique solvability of two linear programming problems related to discretized HJB equations associated with singular stochastic control problems in bounded intervals. © 1989 Oxford University Press.
Persistent Identifierhttp://hdl.handle.net/10722/150949
ISSN
2015 Impact Factor: 1.156
2015 SCImago Journal Rankings: 0.661
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorSun, Men_US
dc.date.accessioned2012-06-26T06:15:09Z-
dc.date.available2012-06-26T06:15:09Z-
dc.date.issued1989en_US
dc.identifier.citationIma Journal Of Mathematical Control And Information, 1989, v. 6 n. 1, p. 21-26en_US
dc.identifier.issn0265-0754en_US
dc.identifier.urihttp://hdl.handle.net/10722/150949-
dc.description.abstractSome analytic aspects of the linear programming approach to the numerical solution of singular stochastic control problems are examined in this article. We show the unique solvability of two linear programming problems related to discretized HJB equations associated with singular stochastic control problems in bounded intervals. © 1989 Oxford University Press.en_US
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/en_US
dc.relation.ispartofIMA Journal of Mathematical Control and Informationen_US
dc.titleSome analytic aspects of the linear-programming approach to the numerical solution of singular stochastic control problemsen_US
dc.typeArticleen_US
dc.identifier.emailSun, M:minsun@hku.hken_US
dc.identifier.authoritySun, M=rp00780en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1093/imamci/6.1.21en_US
dc.identifier.scopuseid_2-s2.0-0024916831en_US
dc.identifier.volume6en_US
dc.identifier.issue1en_US
dc.identifier.spage21en_US
dc.identifier.epage26en_US
dc.identifier.isiWOS:A1989U550800002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridSun, M=25932315800en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats